skin-hair-icon
Iam 21 year old i have white hairs
Is kerablak tablet will help in turning white hairs in to black .is this medecine will safe it having any side effect
3397 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Thanks for the query. Premature graying of hair is not uncommon in general population in today's world. The cause could be multi-factorial and needs to be assessed. It could be genetic, environmental, constitutional or some nutritional deficiencies. While the treatment options are limited, an attempt to prevent further graying can definitely be made. Meet a Dermatologist for better understanding and treatment plan.Hope it helps you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Safe . No side effects . Take for 3 months
Answered
Flag this Answer
Flag this answer
4/5 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.